Jump to content





Accutane Day 4

Posted by sbee242, 09 June 2013 · 477 views

accutane claravis day 4 accutane diary accutane journey
I think the accutane may start to be kicking in, although it is hard to tell. My lips feel a little dry (almost like a sunburnt type of feeling). However, I also have been biting my lips a lot so it may just be because of that. I am soooo, soooo tired. I forced myself to finally get out of bed at 2p.m. but I could have continued to sleep easily. I hope this isn't a side effect or that it will get better because it will be very hard for me as I am already a really excessively tired person (always have been). 
Also, I woke up with more spots than I had the day before and my skin felt a little sensitive. Maybe the initial breakout is starting? I will have to wait and see. I can feel two cysts forming on my cheek, hoping they will just go away.




I'd say the fatigue is definitely a side effect youre experiencing. I felt the same but it has gotten better. Just make sure you sleep a good amount every night or else one day it'll all come back and you'll sleep 14-16 hours ( like I have a few times now). How your explaining your lips I believe is also the accutane. My biggest recommendation is to load up on water. At all times carry some with you. I usually drink most when drinking from a straw so I usually carry a Togo cup or I get a veinte water from Starbucks. It'll lessen the dryness on your face and especially your lips. Also aquaphor and Vaseline will be your new bffs!! Good luck :)

Thanks for the advice, I really appreciate it. Looks like we are going through this at the same time!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors